# SDR SWAA2023101811930

- Difficulty date: October 5, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT STA 310 AND STA 317 PER MM 33-51-06;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] FWD GALLEY EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06
